Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain while urination with blood streaks post excessive sex. What should be done?

About a week ago I went to my boyfriend s house, and we had a lot of sex, rough on times, but we used protection. Starting monday, one day after going home, I began to feel this pain when i was finished peeing. Also, a few times there was a little bit of blood . I started urinating very often, and it always hurts a bit at the end. What should I do?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear...
The symptoms mentioned by you such as burning sensation during urination suggest that you might be having Urinary tract infection.
And the presence of blood in urine can be attributed to involvement of Urinary Bladder.

The management involves:
1. Drinking lots of water (it dilutes the urine & reduces the burning sensation)
2. Antibiotics such as Ciprofloxacin 500 mg twice in a day.
3. If there is associated fever, then paracetamol 500 mg three times in a day can be added.
Investigations such as urine routine & microscopy will be helpful in clinching the diagnosis. will be better to consult an Urologist & start treatment.

One more thing...avoid acidic foods, carbonated drinks and alcohol...& maintain good hygiene.
There is no need to will perfectly alright.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor